(gsp)*-Closed Sets In Topological Spaces

Journal Title: INTERNATIONAL JOURNAL OF MATHEMATICS TRENDS AND TECHNOLOGY - Year 2014, Vol 6, Issue 1

Abstract

In this paper we have introduced a new class of sets called (gsp)*-closed sets which is properly placed in between the class of closed sets and gsp-closed sets. As an application, we introduce two news paces namely, Tgsp*-space, gTgsp*-space.Further, (gsp)*-continuous, and gsp)*- irresolute mappings are also introduced and investigated.

Authors and Affiliations

Pauline Mary Helen M , Kulandhai Therese . A

Keywords

Related Articles

Inextensible flows of curves in the equiform geometry of the simple isotropic space J[sub][/sub][sub]3[/sub][sup]( I )[/sup]

In this paper, evolution equations for inextensible flows of curves in the simple isotropic space are investigated and necessary and sufficient conditions for simple isotropic inextensible curve flow are expressed as a p...

On wgrα - Homeomorphisms in Topological Spaces

A bijection f: (X, τ) → (Y, σ) is called weakly generalized regular α- homeomorphism if f and f-1are wgrα-continuous. Also we introduce the new class of maps, namely wgrαc-homeomorphisms which form a subclass of wgrα-ho...

Cech Soft Closure Spaces

The purpose of the present paper is to de ne and study the Cech soft closure spaces on the soft sets over the non-empty set X and discuss some of its properties.

Rough Sets on Topological Spaces

Rough Set Theory propsed by Zdzilaw Pawlak as a mathematical tool for approaching imprecise knowledge and it has many applications in Datamining, Machine Learning,Morphology, Control Theory and Medicine etc., The basic c...

Appell Transforms Associated With Expansions in Terms of Generalized Heat Polynomials

In this paper we have discussed the regions of convergence of the series Σ∞n=0 anpn,α,β and Σ∞n=0 bn Wn,α,β (x1t).We have also discussed the class H*of generalized temperature functions having the Huygens property. Final...

Download PDF file
  • EP ID EP94189
  • DOI -
  • Views 72
  • Downloads 0

How To Cite

Pauline Mary Helen M, Kulandhai Therese . A (2014). (gsp)*-Closed Sets In Topological Spaces. INTERNATIONAL JOURNAL OF MATHEMATICS TRENDS AND TECHNOLOGY, 6(1), 75-86. https://europub.co.uk/articles/-A-94189